Fed up of the unknown : Hi all the warriors 🙏🏼 I... - LUPUS UK

LUPUS UK
25,900 members21,461 posts

Fed up of the unknown

Mystik
Mystik

Hi all the warriors 🙏🏼

I wanted to know if anyone has experienced or having nerves issues such as pulling twitching like rubber band breaking or stretching senations as m having them for a while

I had seen few Neuroglist Rheumotoglist and had X-rays and 3 mris n they keep saying it’s muscle spasms or the lupus or fibromyalgia

M restless n lost I what or to go and see p s I have this all over my body’ specially at nite

Thanks any input would be appreciated

5 Replies
oldestnewest

I get this with the fibro as does my Sister. It comes and goes and can really hurt then it disappears for awhile and out of the blue it starts again. Hope you feel better. PMR, Fibro and sjogrens are driving me crazy. I've been doing this for almost two years, off prednisone as I couldn't handle the side effects at all, they were as bad as the pain. The extreme tiredness and pain is what I'm having the hardest time with. Thank God, this too shall pass eventually. I hope you feel better soon.

Mystik, I have this too. It was very disconcerting when it first started out of the blue. Twitching like mad under the skin. Pulling sensations. Grabbing. And lighter ones like fluttering. It waxes and wanes. And it's everywhere! Calves, fingers, thighs, back, cheeks, buttocks, a couple times I could even see something inside spasming, possibly muscles around the top of the colon. And it also happens deeper inside in other parts of my body.

I did manage to get some on video and showed them to my Rheumatologist who said she'd ask the Neurologist, but that she was sure they had to do with my connective tissue disease since they started within about 6-8 months of my first CTD symptoms.

I will note that the twitching began pre-medication for me, so I know it's not a side-effect. But I will also note that I'm now well-medicated (9 months on Hydroxy and 5 months on Mycophenolate) and I STILL get all this twitching and pulling madness. Since there has been no feedback from Neurology in over 9 months, I'm led to believe this is harmless. My Rheumatologist was not worried about it.

It's really good you've been thoroughly checked by Neurology/mris, etc. That should give peace of mind. Still, it's weird and some days are way worse than others. It's now a symptom I'm discovering I just need to learn to live with. When I look at it that way, I tend to notice it less. Hope you can find some peace with it all.

Panda x

Dear Mystik - two over the counter products help ease these symptoms at night. Olbas Oil and Deep Freeze. They only contain natural menthol ingredients such as Eucalyptus- check your skin first with tiny amount. I rub the oil over my knees and feet and even my neck at night and it relaxes me enough to sleep. Deep Freeze comes in gel, spray or plasters ! I spray during hot weather and then cut the plasters in half and put them on my body where discomfort is worse. DermaCool cream is also good. My feet burn at night too and it is part of this awful illness. The reason I gave two main options is that Olbas Oil is very smelly but does help a dry nose ! Good luck - Cas

I have had restless leg syndrome all my life. It has worsened by engulfing whole body, arms and face. I was taking neurontin morning and evening, quit taking it in evening and that helped. I still have it, but like all unknown things that happen, another bump in the road, it keeps us alert. Not much help but keep on keeping on. The body n it’s workings are very fascinating!

Hi Mystik

It's good you were checked out by neuro; I was wondering whether to request a further neuro appt for this very reason. My leg will suddenly kick up in the air; my arms twitch and my feet sometimes feel like I have my foot on and off an imaginary brake! It is most probably yet another side effect of one or t'other of my syndromes so I won't worry about it unless it becomes a lot worse. It happens often but not for very long periods of time. I do feel a fool when my leg suddenly shoots up in the air (a feat it cannot perform ordinarily) but the twitch is so strong it just does. If it worsens maybe check it out again otherwise like I say it's just another gift of AID.

Hugs and stay well everyone

Dawn x

p.s. please forgive the awful pun in this post, I couldn't resist it!

You may also like...